My partner takes xanex every day and she takes a lot. In the past year, every time she stops or runs out or can't get any, within 24 to 48 hours she has a big seizure. Usually after the seizure she gets more xanex n continues to abuse them.well she had a seizure this morning n I had to go to work and there is no way for her to get any more xanex untill tonight, my question is, will she have more seizures thru out the day? Or do u think it's just the one big one n that's it??
Your friend needs to get some help if she is abusing Xanax and has seizures when she runs out. This is very serious. Whether she will have another seizure before tonight is not possible to say, but it is possible. Please, consider getting her into some kind of treatment for her addiction.
Hi, have you ever had a discussion with your partner about stopping this destructive pattern? Having recurring seizures can have long term side effects and can be very damaging. Your partner needs to get help with tapering from the Xanax and getting rehabilitation treatment. Her doctor may prescribe anti seizure medication and other medical intervention to help her quit. The way she is living her life at the moment could have disastrous consequences... Benzodiazepines are well known for causing addiction/dependency and are often abused. Because it has been 21 hours since you posted your question, there is no point in me trying to answer your original question, hopefully she didn't have another seizure? I hope you don't mind me offering my opinion, just i have been in this situation myself with opiate pain killers, so i know how dangerous it is
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2011 • 11 answers
Posted 25 Sep 2011 • 2 answers
Xanax - What do you do about the withdrawal when your Dr just cuts it completely &refuses to see you
Posted 28 Jan 2015 • 4 answers
Posted 27 Dec 2015 • 1 answer
Posted 12 Aug 2018 • 6 answers